# SDR C2XA01TY057

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fairing
- Part number: 12015565502
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE APU COWLING UPPER RIGHT HAND FAIRING WAS FOUND CRACKED ALONG THE ATTACHMENT FLANGE.  MAINTENANCE REMOVED AND REPLACED THE FAIRING IAW EMB GST-0835/01 AND EMB-145 CPM-51-21-06.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
